# SDR CA071219003

- Difficulty date: December 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: FW35594
- Condition: Failed
- Location: Engine
- Part time: 8,994 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE WILL BE INDUCTED IN JANUARY, 2008 FOR INVESTIGATION FOR HPT STG 1 BLADE FAILURE.  BLADES WERE FITTED NEW AT LAST SHOP VISIT AT 14773 CYCLES. SUSPECT FAILURE SIMILAR TO PREVIOUS SDR SUBMITTED 20070911004, 20071001001. FURTHER DETAILS WILL BE SUBMITTED AT ENGINE DISASSEMBLY. (TC NR 20071219003)
